Corrigendum to “Transition in a numerical model of contact line dynamics and forced dewetting” (Journal of Computational Physics (2018) 374 (1061–1093), (S0021999118305357) (10.1016/j.jcp.2018.06.078))

S. Afkhami, J. Buongiorno, A. Guion, S. Popinet, Y. Saade, R. Scardovelli, S. Zaleski

Research output: Contribution to journalComment/debatepeer-review

Abstract

We correct an error by a factor of “e” in several equations of Afkhami et al. (2018) [1].

Original languageEnglish (US)
Pages (from-to)61-64
Number of pages4
JournalJournal of Computational Physics
Volume382
DOIs
StatePublished - Apr 1 2019

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Corrigendum to “Transition in a numerical model of contact line dynamics and forced dewetting” (Journal of Computational Physics (2018) 374 (1061–1093), (S0021999118305357) (10.1016/j.jcp.2018.06.078))'. Together they form a unique fingerprint.

Cite this